MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE WITH DETACHABLE BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE WITH DETACHABLE BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305780
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd eclipse¿ needle with detachable bd luer-lok¿ syringe experienced foreign matter in the barrel.The following information was provided by the initial reporter, translated from mandarin chinese to english: there are foreign matter in the barrel.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 26-jan-2023.H6: investigation summary our quality engineer inspected the 3 photos and 5 samples submitted for evaluation.The reported issues of foreign matter was confirmed upon inspection of the samples.One loose syringe was received with a severe ink ring that is 1/2" long by the flange area and an ink dot on the barrel tip that is 1/16".Another image shows a loose syringe with the ink ring and ink dot condition as described above.Potential root cause for the ink ring defect is associated with the marker process.Production records were reviewed, and this batch meets our manufacturing specification requirements.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE WITH DETACHABLE BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16261145
Report Number8041187-2023-00027
Device Sequence Number20529538
Product Code FMI
UDI-Device Identifier00382903057801
UDI-Public00382903057801
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number305780
Device Lot Number1237349
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date01/28/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown